# SDR QXEA2017071700473

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 25,657 hours, 27,194 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER TEST DURING DAILY SYSTEMS CHECK SHOWS ABORT ON THE LEFT SIDE AND FAILED ON THE RIGHT SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE. FOUND POWER LEVERS OUT OF POSITION . POSITION POWER LEVERS BACK AND PERFORMED AUTOFEATHER TEST.  AUTOFEATHER TESTED GOOD NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
